# SDR CA991112011

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010175
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,889 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND LEAKING FROM A PIN HOLE IN THE LINE TO THE NOSE GEAR DOOR ACTUATOR.
